# SDR AALA202412041106

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 37,394 hours, 7,594 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER 2 HOURS IN FLIGHT, THE DOOR PAGE SHOWED DOOR 1R DISARMED (IT WAS ARMED AFTER DOOR CLOSURE ON THE GROUND).FLIGHT ATTENDANT TAPPED ON THE DOOR AND IT ARMED AGAIN. AFTER SMOOTH LANDING, WHILE TAXING DOOR 1R SHOWED DISARMED AGAIN. MAINETNANCE REPLACED THE R1 DOOR SLIDE ARMED PROXIMITY DETECTOR 4WN2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
